MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. STEM EXTENSION STRAIGHT 10MM DIA X 100MM LENGTH; PROSTHESIS, KNEE

ZIMMER MANUFACTURING B.V. STEM EXTENSION STRAIGHT 10MM DIA X 100MM LENGTH; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2022-02827, 0001822565-2022-02828, 0001822565-2022-02829, 0001822565-2022-02830, 0001822565-2022-02831.Medical devices: femoral component option size d left catalog#: 00588001401 lot#: 64652980.Articular surface with hinge post extension screw size d 12 mm height catalog#: 00588004012 lot#: 65049618.Tibial component precoat size 3 catalog#: 00588000300 lot#: 65066032.Prc agmt block dist sz d 5mm catalog#: 00599003410 lot#: 64812708.Prc agmt block dist sz d 5mm catalog#: 00599003410 lot#: 64194057.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that patient underwent left knee arthroplasty.Subsequently, patient reports pain, decreased mobility, instability, and cannot walk without assistance.No revision procedure has been reported.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Suggested component code - mechanical (g04) - stem.Reported event was unable to be confirmed due to limited information received from the customer.Device history record was reviewed and no discrepancies relevant to the reported event were found.Review of complaint history found no additional related issues for this item and the reported part and lot combination.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
STEM EXTENSION STRAIGHT 10MM DIA X 100MM LENGTH
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15502996
Report Number0002648920-2022-00205
Device Sequence Number14773780
Product Code JWH
UDI-Device Identifier00889024220942
UDI-Public(01)00889024220942(17)300725(10)64831004
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00598801010
Device Lot Number64831004
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2022
Supplement Date Received by Manufacturer01/10/2023
Initial Report FDA Received Date09/29/2022
Supplement Report FDA Received Date01/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/07/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale
Patient Weight73 KG